# SDR ASOA2014020409853

- Difficulty date: January 6, 2014
- Submitted: February 4, 2014
- Operation: Air carrier
- Aircraft: N827AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7212
- Aircraft time: 38,046 hours, 33,983 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 605-621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO TRACK CORRODED BETWEEN BS 605- 621, LBL 9.  R & R DAMAGED CARGO TRACK WITH SERVICEABLE IAW SRM 51-41-02.
